# SDR CA131213010

- Difficulty date: December 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Part number: P471A0001
- Condition: Broken
- Location: Thrust Reverser
- Part time: 206 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING,  RT ENGINE THRUST REVERSER UPPER DOOR ACTUATOR ROD BROKE.
